# SDR HNAA2021011400021

- Difficulty date: December 20, 2020
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 36,724 hours, 36,724 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON DAMPER FITTING CHAFED INSIDE LUGS.  REMOVED AND REPLACED LT AILERON DAMPER FITTING, IAW EMB 145 SRM 51-40-02.
